Abschätzung der Anzahl der reduziblen Polynome.

K. Dörge

Mathematische Annalen (1965)

  • Volume: 160, page 59-63
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dörge, K.. "Abschätzung der Anzahl der reduziblen Polynome.." Mathematische Annalen 160 (1965): 59-63. <http://eudml.org/doc/161278>.

author = {Dörge, K.},
journal = {Mathematische Annalen},
keywords = {linear algebra, polynomials, forms},
pages = {59-63},
title = {Abschätzung der Anzahl der reduziblen Polynome.},
url = {http://eudml.org/doc/161278},
volume = {160},
year = {1965},

AU - Dörge, K.
TI - Abschätzung der Anzahl der reduziblen Polynome.
JO - Mathematische Annalen
PY - 1965
VL - 160
SP - 59
EP - 63
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/161278
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.